# SDR ASAA2014050607972

- Difficulty date: May 6, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N546AS
- Make and model: Boeing 737890
- Aircraft serial: 30022
- Aircraft time: 35,992 hours, 11,446 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY M1675 FAILS DEEP CYCLE TEST.  ACFT GROUNDED.  R & R EMERGENCY LIGHT POWER SUPPLY M1674 IAW AMM 33-51-06.  POWER SUPPLY OPS CHECK GOOD IAW AMM 33-51-06, ITEM 5.
